# SDR HEEA0015151

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911EB
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: 5208130004
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURSE POINTER ON INDICATOR IS INOPERATIVE.
